×

Congestyl Tablet – 12 Tablets

Congestyl Tablet – 12 Tablets

  • Helps relieve conngestion of Nose and Sinus

GHs6.80

In Stock

In stock

Compare
Each uncoated tablet contains : Phenylephrine Hydrochloride B.P. 5 mg, Chlorpheniramine Maleate B.P. 4 mg, Paracetamol B.P. 500 mg, Excipients q.s.

Congestyl Tablet – 12 Tablets

Reviews

There are no reviews yet.

Be the first to review “Congestyl Tablet – 12 Tablets”

Your email address will not be published. Required fields are marked *

X